Enjoy your holiday! Caution: May cause hormonal changes.

Enjoy your holiday!  Caution: May cause hormonal changes.


Notice of increase in sales of fake sunscreens, University of Istanbul-Faculty of Medicine Cerrahpaşa Chief Physician Dermatologist Prof. Dr. Zekayi Kutlubay warned. prof. Dr. Zekayi Kutlubay said: “If the use of counterfeit products adds the banned chemicals we fear most, it can lead to diseases that will turn into skin cancer in the future. Using these products can disrupt the hormonal structure. It can even cause some hormonal changes in a person by that it acts like a female hormone called estrogen. “

class = “medianet-inline-adv”>

With the warming weather and the opening of the sea season, the demand for sunscreens has increased. Scammers who took advantage of the increase in sunscreen prices began to market fake sunscreens. Recently, there have also been more complaints about fake sunscreens. Security forces have also launched actions against counterfeit solar products. Last week, 1,548 fake sunscreens were confiscated at the Bağcılar plant.

“FALSE SOLAR PRODUCTS ARE SOLD ON THE MARKET UNDER THE STAIRS”

Istanbul University Faculty of Medicine Cerrahpaşa Chief Physician Dermatologist Prof. Dr. Zekayi Kutlubay warned against fake sunscreen. Kutlubay said: “The sun has both disadvantages and advantages. 90 percent of skin cancers are caused by sunlight, namely UV radiation. It also has some side effects such as allergies, blemishes and wrinkles on the skin.” We want people with certain qualities to be protected from the sun. However, it is also very important to choose the right brand and product. We recently heard that counterfeit certain sunscreens and sunscreens made under the stairs are being sold on the market. ”

class = “medianet-inline-adv”>

“DIFFERENT COUNTERFEIT PRODUCT AND ACTUAL PRODUCT IS HEAVY”

Zekayi Kutlubay said: “If possible, buy solar products in pharmacies and well-known markets.” Do you have a barcode? “It simply came to our notice then. The product should have a single consistency. If it deteriorates after use, if its consistency and smell changes, if an unpleasant odor appears, it is useful to be careful, “he said.

class = “medianet-inline-adv”>

“HORMONES CAN ALSO CHANGE”

Prof. dr. Kutlubay said: “Allergic reaction, major irritation, skin wounds, redness, swelling, swelling, tendency to acne or acne, skin infections can occur with counterfeit and over-the-counter products. If added substances, it can lead to skin cancer in It can disrupt the hormonal structure of the skin, cause hormonal problems.It can create hormonal irregularities, cause hormonal irregularities such as goiter, and even cause some hormonal changes in a person by acting as a female hormone that calls estrogen.It manifests itself. May show reactions such as itching, redness, swelling, swelling of the skin, or reactions that occur after a few weeks, and if in doubt, stop using immediately. “The better we get it, the better.”

.



Source link

Leave a Comment

Your email address will not be published.